Open Access System for Information Sharing

Login Library

 

Article
Cited 12 time in webofscience Cited 0 time in scopus
Metadata Downloads

On robust H-infinity filter design for uncertain neural systems: LMI optimization approach

Title
On robust H-infinity filter design for uncertain neural systems: LMI optimization approach
Authors
Park, JHKwon, OLee, SWon, S
Date Issued
Jan-2004
Publisher
ELSEVIER SCIENCE INC
Abstract
This article deals with the robust H(infinity), filtering problem for neutral delay differential systems with parametric uncertainties. A linear matrix inequality (LMI) approach is proposed to design the robust H(infinity) filter such that the filtering system remains asymptotically stable and the bound of H(infinity). norm is minimized. The Lyapunov stability theory is used for analysis of the system. A numerical example is provided to illustrate the validity of proposed design approach. (C) 2003 Elsevier Inc. All rights reserved.
Keywords
neutral systems; uncertainty; H infinity filtering; Lyapunov theory; linear matrix inequalities; DELAY-DIFFERENTIAL SYSTEMS; STABILITY
URI
http://oasis.postech.ac.kr/handle/2014.oak/24923
DOI
10.1016/J.AMC.2003.0
ISSN
0096-3003
Article Type
Article
Citation
APPLIED MATHEMATICS AND COMPUTATION, vol. 159, no. 3, page. 625 - 639, 2004-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse